International Journal of Mathematics and Mathematical Sciences
Volume 23 (2000), Issue 12, Pages 859-863
An application of almost increasing sequences
Department of Mathematics, Erciyes University, Kayseri 38039, Turkey
Received 28 September 1998
Copyright © 2000 Hüseyin Bor. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
We extended a theorem of Mishra and Srivastava (1983–1984) on
summability factors, using almost increasing sequences,
to summability under weaker conditions.